# SDR HALA2018101500500

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 26,495 hours, 62,351 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN ALT (FADEC) WITH THROTTLES AT IDLE, ENG 1 STUCK AT 71% N1 FOLLOWED BY ENG COMP STALL LEFT, AFTER 3 MIN ENG WENT TO IDLE. PERFORMED WIRING CHECK ON OIL PRESSURE TRANSDUCER  (CHANNEL B) PER 79-33-802. WIRING OK. DISCONNECTED P30+P50 LINES, EEC TO P50 MANIFOLD BLEW OUT, WATER IN P#) LINE RECONNECTED PER AMM 73-21-06-000-801. PERFORMED CONTINUITY CHECK WIRE HARNESS NR L ENG FMU TO EEC CHANNELS A AND B PER WDW 73-24-01 SHIELD TO GROUND CHECKED OK, PER FIM 72-00 TASK 801. PERFORMED BORESCOPE ON NR 1 ENG COMPRESSOR SECT, PER AMM 72-00-00-200-801, NO DEFECTS WERE NOTED, BUT NOTICED THE CONNECTOR "A/F" ON THE FMU HAD A LOOSE BACK SHELL. TIGHTENED BACK SHELL AND CONNECTOR. PERFORMED HIGH POWER RUN AND OPS CHECK GOOD, NO DEFECTS NOTED, COULD NOT DUPLICATE DISCREPANCY.
